# SDR SWAA2023060555179

- Difficulty date: June 2, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N8671D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36715
- Aircraft time: 26,111 hours, 12,374 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FWD SECTION OF OVERHEAD LIGHTS DID NOT COME ON AFTER DEEP CYCLE<[01] REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK AT M2335 REF AMM 33-51-06.
